# SDR SWIA202158745

- Difficulty date: April 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559 S21-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION AND CHAFF DAMAGE BETWEEN F.S. 559+80 & 559+112 FROM STGR 21R TO 24R     (C-CHECK RO 6/11/2021)    REMOVED DAMAGE FROM FUSE EXTERIOR SKIN FS 559+80- FS 559+112 FROM STR 21R 24R IAW REO 601R-53-51-582 REV -- DATED 2021-04-27. COMPLIED WITH SKYWEST TASK 51-900-1003-SKY AND ATTACHED FORM 337. NO WEIGHT CHANGE NOTED.
